MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMC2525C180TU
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Insufficient Information (4580)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: vnmc2520c186tu, serial/lot #: (b)(4), ubd: 26-nov-2020, udi#: (b)(4); product id: vnmc2525c94tu, serial/lot #: (b)(4), ubd: 10-sep-2020, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft was implanted during the endovascular treatment of a 81mm thoracic aneurysm that had preruptured with a dissection.The patient had 3 existing valiant navion grafts implanted 6 months previously during an unknown procedure.It was reported 2 days post the procedure, ct identified a type i endoleak involving the distal aspect of the endograft within the s uprarenal abdominal aorta.Per the physician the cause of the endoleak is undetermined.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Updated section h.2.6 b5; additional information: it was confirmed that the implant of the device vnmf2525c96tu was not due to a dissection involving the previously implanted stent grafts.It was confirmed that there was a persistent retrograde flow in the false lumen and not an endoleak related to the device vnmf2525c96tu.On the index procedure where 3 stent grafts were implanted, the physician implanted the vnmc2525c180tu based on ivus markings and confirmed with an arteriogram the device was at the landing zone just distal to the left cca.It was deployed perfectly as to where it was intended it to.The physician then placed a vnmc2520c186tu from the first graft to just above the celiac artery.There was not enough overlap between the two devices so a bridging stent was than place in the overlap zone.This was a vnmc2525c94tu valiant navion graft.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received: corelab review of ct imaging from approximately 3 years post index procedure identified a new type ia endoleak in stent graft vnmf2525c96tu ( sn (b)(6)) and a new type ib endoleak in stent graft vnmc2520c186tu( sn (b)(6)).The maximum aortic diameter measured 61.8mm.Corelab review of ct imaging performed approximately 6 months later identified a persistent type ib endoleak in vnmc2520c186tu ((b)(6)).There was no aortic enlargement and the maximum aortic diameter was 54.7mm.It was noted in both imaging that there was no stent ring enlargement observed in any of the implanted navion devices.The stent grafts were not examinable for stent fracture and stent ring migration due to device overlaps.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15814042
Report Number9612164-2022-04291
Device Sequence Number5328906
Product Code MIH
UDI-Device Identifier00763000100940
UDI-Public00763000100940
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model NumberVNMC2525C180TU
Device Catalogue NumberVNMC2525C180TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer12/08/2022
09/18/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/15/2022
09/21/2023
Date Device Manufactured01/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10....".
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale
Patient Weight42 KG